# SDR H4QA202007230001

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N205HQ
- Make and model: Bell 205A-1
- Aircraft serial: 30100
- Aircraft time: 31,723 hours, 17,468 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D205596103
- Part serial: 5HQ2
- Condition: Broken
- Location: Mlg
- Part time: 733 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

REAR AFT CROSSTUBE FAILED WHILE AIRCRAFT WAS NOT RUNNING.  CREW WANTED TO FILL BELLY TANK WITH WATER AND MARK NUMBER OF GALLONS, DURING FILLING OPERATIONS FROM WATER TENDER, REAR CROSSTUBE FAILED, BREAKING IN HALF, CAUSING HELICOPTER TO SETTLE ON ISOLAIR BELLY TANK USED FOR DROPPING WATER ON FIRES. EXTENSIVE DAMAGE CAUSED TO AFT CROSSTUBE TUNNEL AS WELL AS AIRCRAFT JACK POINTS.
